# SDR UPS96221133

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6556992554
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT HAND AFT SERVICE DOOR FORWARD FRAME LOWER HINGE CUTOUT UPPER I/B CORNER IS CRACKED .35 LONG.  REMOVED AND REPLACED AFT SERVICE DOOR FORWARD FRAME IAW SRM 51-10-1, 51-10-2, MM 51-20-151, 52-14-00.
